# SDR AALA202112090429

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N434AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10513
- Aircraft time: 1,802 hours, 495 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY E DOOR DIFFICULT TO OPEN FROM INSIDE. CLEANED AND LUBED.
